Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 71, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 4, 2007, 3:27 PM CDT for Lafayette Parish, Vermilion Parish, Louisiana. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2007, 3:27 PM CDT (20:27 UTC)
- Expired
- Jun 4, 2007, 4:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Lake Charles, LA
- Area
- Counties, with a storm outline in the text
Counties Lafayette Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 105 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:35 PM CDT | HAIL 0.75 | Maurice, LA | REPORTED BY OFFICER AT YOUNGSVILLE PD WHO LIVES IN MAURICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KLCH 042027 SVRLCH LAC055-113-042100- /O.NEW.KLCH.SV.W.0071.070604T2027Z-070604T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 327 PM CDT MON JUN 4 2007 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA... NORTHEASTERN VERMILION PARISH IN SOUTHWEST LOUISIANA... * UNTIL 400 PM CDT * AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF YOUNGSVILLE...OR ABOUT 7 MILES NORTH OF ABBEVILLE...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... YOUNGSVILLE BY 340 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHWESTERN LOUISIANA. LAT...LON 3016 9222 2998 9222 2998 9200 3018 9199 $$
1 follow-up statement
000 WWUS54 KLCH 042057 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 354 PM CDT MON JUN 4 2007 LAC055-113-042104- /O.EXP.KLCH.SV.W.0071.000000T0000Z-070604T2100Z/ LAFAYETTE LA-VERMILION LA- 354 PM CDT MON JUN 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERMILION AND SOUTHWESTERN LAFAYETTE PARISHES EXPIRES AT 400 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTHWESTERN LOUISIANA. THE STORM FOR WHICH THE WARNING WAS ISSUED HAS WEAKENED BUT CONTINUES TO PRODUCE VERY HEAVY RAINS IN NORTHEAST VERMILION PARISH. THE STORM BETWEEN MAURICE AND KAPLAN IS MOVING LITTLE. LAT...LON 3016 9222 2998 9222 2999 9205 3017 9207 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:57 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 4, 2:57 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
257 PM CDT MON JUN 4 2007
.SHORT TERM...
SEVERE THUNDERSTORM WATCH 345 HAS BEEN ISSUED THROUGH 10 PM FOR
OUR SOUTHEAST TEXAS COUNTIES AND WESTERN TWO TIERS OF LOUISIANA
PARISHES. CURRENT RADAR SHOWS SCATTERED CONVECTION DEVELOPING
ACROSS A WIDE SECTION OF TEXAS FROM TEXARKANA TO AUSTIN. THIS
ACTIVITY SHOULD CONSOLIDATE INTO ONE OR MORE CLUSTERS AND MOVE
SOUTHEASTWARD INTO OUR AREA THIS AFTERNOON AND EVENING. DAMAGING
WINDS AND LARGE HAIL WILL ONCE AGAIN BE A THREAT...WITH SOUTHEAST
TEXAS COUNTIES MOST LIKELY TO SEE SEVERE WEATHER. HAVE RAISED POPS
TO LIKELY ALL INLAND AREAS THROUGH THE EVENING EXCEPT RAPIDES AND
AVOYELLES PARISHES WHERE DRIER AIR MAY HINDER CONVECTION SOMEWHAT.
ACTIVITY MAY HOLD TOGETHER INTO OUR EASTERN ZONES OVERNIGHT BUT
WITH LOSS OF DAYTIME HEATING AND LESS INSTABILITY AVAILABLE DUE TO
ONGOING ACTIVITY IN SOUTH- CENTRAL LOUISIANA SEVERE WEATHER
POTENTIAL IS UNCERTAIN.
SPEAKING OF ACTIVITY IN SOUTH-CENTRAL LOUISIANA...SHOWERS AND
THUNDERSTORMS HAVE BEEN ONGOING FOR MUCH OF THE MORNING INTO THE
AFTERNOON IN A NARROW CORRIDOR FROM GUEYDAN TO LOUREAUVILLE. OTHER
MORE SCATTERED SHOWERS AND STORMS HAVE BEEN FORMING TO THE SOUTH
FROM NEW IBERIA TO MORGAN CITY. ALL OF THIS ACTIVITY IS FORMING
ALONG AND SOUTH OF AN OUTFLOW BOUNDARY LEFT OVER FROM YESTERDAYS
SEVERE MCS. WITH SATELLITE AND RADAR TRENDS SHOWING CONTINUED
UPSTREAM DEVELOPMENT ALONG THIS BOUNDARY THIS AFTERNOON...FLOODING
WILL BE A CONCERN IN ACADIANA ALONG AND SOUTH OF THE I-10
CORRIDOR.
.LONG TERM...
DUE TO ONGOING SEVERE WEATHER THREAT DID NOT ANALYZE MUCH IN THE
EXTENDED. UPPER RIDGING TO BUILD OVER THE AREA FROM MIDWEEK INTO
THE WEEKEND SPELLS A WARMING TREND WITH LITTLE CHANCE OF RAIN.
POWERFUL SERIES OF STORM SYSTEMS ACROSS THE PLAINS STATES FROM
MIDWEEK INTO THE WEEKEND WILL STAY NORTH OF AREA...BUT WILL
INCREASE OUR SOUTHERLY FLOW. IN FACT MEX GUIDANCE BRINGS SOME
TRUE TROPICAL MOISTURE INTO THE CWA THURSDAY THROUGH SATURDAY WITH
UPPER 70 DEWPOINTS...SO WILL BE QUITE HUMID LATER IN THE WEEK.
&&
.AVIATION...
THUNDERSTORMS CONTINUE TO PLAGUE KARA TERMINAL BUT STAYING JUST
SOUTH OF KLFT. HOWEVER STORMS WILL LIKELY BEGIN TO AFFECT THE
LAFAYETTE AIRPORT OVER THE NEXT FEW HOURS. GUSTS TO 40 KNOTS
AND HAIL POSSIBLE IN STRONGEST STORMS. OTHER ACTIVITY POSSIBLE AT
ALL OTHER TERMINALS THROUGH 06Z WITH VFR CEILINGS.
&&
.MARINE...
GENERALLY LIGHT WINDS AND SEAS THROUGH MIDWEEK BEFORE SOUTHERLY
FLOW INCREASES ACROSS THE COASTAL WATERS. MODERATE WINDS AND SEAS
ARE LIKELY FROM MIDWEEK INTO THE WEEKEND WITH SCA POSSIBLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 89 71 90 / 60 30 20 20
KBPT 71 89 71 91 / 60 30 20 20
KAEX 69 90 68 92 / 50 30 20 20
KLFT 71 90 70 91 / 60 30 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM MONDAY FOR THE FOLLOWING
ZONES: ALLEN...BEAUREGARD...CALCASIEU...CAMERON...JEFFERSON
DAVIS...AND VERNON.
TX...SEVERE THUNDERSTORM WATCH UNTIL 10 PM MONDAY FOR THE FOLLOWING
ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND
TYLER.
GM...NONE.
&&
SHAMBURGERHazardous weather outlook, Jun 4, 4:26 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 426 AM CDT MON JUN 4 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-050930- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 426 AM CDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A SERIES OF UPPER-LEVEL IMPULSES CROSSING THE REGION WILL INTERACT WITH PLENTY OF GULF MOISTURE AND LEFTOVER SURFACE BOUNDARIES FROM SUNDAYS THUNDERSTORMS TO PRODUCE SCATTERED SHOWERS AND STORMS AGAIN THIS AFTERNOON AND EVENING. ATMOSPHERIC CONDITIONS LOOK FAVORABLE FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL LIKELY TO ACCOMPANY THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COVERAGE OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH DURING THE PERIOD AS HIGH PRESSURE BUILDS OVERHEAD. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS IS NOT ANTICIPATED. 25
In the hours before
Local storm report, Jun 4, 11:13 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1113 AM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG JASPER 30.92N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
NUMEROUS POWER LINES DOWN WITH WIDESPREAD POWER OUTAGES
ALL ACROSS NORTHERN JASPER COUNTY. SEVERAL LOCATIONS
INCLUDING CITY OF JASPER WERE WITHOUT POWER THROUGH
SUNDAY EVENING.
&&
SHAMBURGERLocal storm report, Jun 4, 11:14 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1114 AM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM WATER SPOUT 14 SE CAMERON 29.65N 93.13W
06/03/2007 GMZ452 LA PUBLIC
3 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 65.
0915 AM WATER SPOUT 16 SE CAMERON 29.63N 93.11W
06/03/2007 GMZ452 LA PUBLIC
5 WATERSPOUTS OCCURRING AT ONE TIME WERE REPORTED 3 TO 4
MILES APART BETWEEN WEST CAMERON BLOCKS 66 AND 71 AND
MOVING SOUTH. REPORT RECEIVED AT 940 AM CDT.
1000 AM WATER SPOUT 19 SW CAMERON 29.60N 93.52W
06/03/2007 GMZ450 LA PUBLIC
WATERSPOUT OBSERVED FOR 15 TO 20 MINUTES FROM OIL RIG IN
WEST CAMERON BLOCK 112.
1000 AM WATER SPOUT 17 SSE CAMERON 29.57N 93.19W
06/03/2007 GMZ452 LA PUBLIC
2 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 101
1259 PM TSTM WND DMG 9 NW JASPER 31.01N 94.10W
06/03/2007 JASPER TX LAW ENFORCEMENT
2 TREES DOWNED IN VICINITY OF HWY 255.
0111 PM TSTM WND DMG 1 S WOODVILLE 30.76N 94.42W
06/03/2007 TYLER TX LAW ENFORCEMENT
POWER LINES DOWNED BY A TREE.
0115 PM TSTM WND GST 3 SW JASPER 30.89N 94.03W
06/03/2007 M43.00 MPH JASPER TX ASOS
MEASURED AT JASPER COUNTY BELL FIELD AIRPORT
0121 PM TSTM WND DMG 11 N JASPER 31.08N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
TREE DOWNED POWER LINES ON HWY 1007.
0125 PM TSTM WND DMG BURKEVILLE 31.00N 93.67W
06/03/2007 NEWTON TX LAW ENFORCEMENT
POWER LINES DOWNED.
0130 PM TSTM WND DMG TOLEDO BEND DAM 31.17N 93.57W
06/03/2007 NEWTON TX LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN AROUND THE LAKE
0135 PM TSTM WND DMG LEESVILLE 31.14N 93.27W
06/03/2007 VERNON LA LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE PARISH.
0145 PM TSTM WND DMG JASPER 30.92N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
NUMEROUS POWER LINES DOWN WITH WIDESPREAD POWER OUTAGES
ALL ACROSS NORTHERN JASPER COUNTY. SEVERAL LOCATIONS
INCLUDING CITY OF JASPER WERE WITHOUT POWER THROUGH
SUNDAY EVENING.
0201 PM TSTM WND DMG MERRYVILLE 30.75N 93.53W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWNED.
0208 PM TSTM WND GST 2 E FORT POLK 31.05N 93.18W
06/03/2007 M52.00 MPH VERNON LA ASOS
MEASURED AT FORT POLK
0208 PM TSTM WND DMG DERIDDER 30.85N 93.29W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWN IN DERIDDER.
0219 PM TSTM WND DMG DEQUINCY 30.45N 93.44W
06/03/2007 CALCASIEU LA LAW ENFORCEMENT
POWER LINES DOWN.
0230 PM TSTM WND DMG RAGLEY 30.51N 93.23W
06/03/2007 BEAUREGARD LA NWS EMPLOYEE
SEVERAL TREES BLOWN DOWN
0245 PM LIGHTNING WESTLAKE 30.25N 93.26W
06/03/2007 CALCASIEU LA LAW ENFORCEMENT
LIGHTNING STRUCK A HOUSE CAUSING HOUSEFIRE.
0250 PM TSTM WND GST 6 WNW ALEXANDRIA 31.33N 92.55W
06/03/2007 M43.00 MPH RAPIDES LA ASOS
MEASURED AT ALEXANDRIA INTERNATIONAL AIRPORT
0252 PM TSTM WND GST ALEXANDRIA 31.29N 92.46W
06/03/2007 M61.00 MPH RAPIDES LA OFFICIAL NWS OBS
MEASURED BY NWS WEATHER STATION AT RAPIDES PARISH 911
CENTER
0253 PM TSTM WND DMG KINDER 30.49N 92.85W
06/03/2007 ALLEN LA LAW ENFORCEMENT
TREE DOWN.
0300 PM TSTM WND DMG ALEXANDRIA 31.29N 92.46W
06/03/2007 RAPIDES LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN WITHIN ALEXANDRIA AND
CONTINUING UP THROUGH BOYCE.
0300 PM TSTM WND DMG 3 E OBERLIN 30.62N 92.71W
06/03/2007 ALLEN LA LAW ENFORCEMENT
2 TREES DOWN NEAR OBERLIN ONE OF WHICH DOWNED A POWER
LINE THAT CAUGHT FIRE.
0300 PM TSTM WND GST 5 SSW OAKDALE 30.75N 92.69W
06/03/2007 M43.00 MPH ALLEN LA ASOS
MEASURED AT OAKDALE ALLEN PARISH AIRPORT
0300 PM TSTM WND DMG 5 ESE FENTON 30.34N 92.84W
06/03/2007 JEFFERSON DAVIS LA LAW ENFORCEMENT
TREE DOWN NEAR HIGHWAY 102 AND HIGHWAY 99 INTERSECTION
0304 PM TSTM WND GST 6 S LAKE CHARLES 30.12N 93.22W
06/03/2007 M41.00 MPH CALCASIEU LA ASOS
MEASURED AT LAKE CHARLES REGIONAL AIRPORT
0305 PM TSTM WND DMG WELSH 30.24N 92.81W
06/03/2007 JEFFERSON DAVIS LA LAW ENFORCEMENT
POWER LINE BLOWN DOWN ON INTERSTATE 10 BETWEEN MILE
MARKER 55 AND 56
0310 PM TSTM WND DMG MOSS BLUFF 30.30N 93.20W
06/03/2007 CALCASIEU LA EMERGENCY MNGR
ROOF DAMAGE AT CVS DRUG STORE ON SAM HOUSTON JONES
PARKWAY IN MOSS BLUFF.
0310 PM TSTM WND DMG ECHO 31.11N 92.24W
06/03/2007 RAPIDES LA LAW ENFORCEMENT
NUMEROUS TREE LIMBS AND POWER LINES DOWN ACROSS THE
EASTERN PART OF RAPIDES PARISH
0312 PM TSTM WND GST 8 NE PINEVILLE 31.40N 92.30W
06/03/2007 M51.00 MPH RAPIDES LA ASOS
MEASURED AT ALEXANDRIA ESLER FIELD
0320 PM TSTM WND DMG VILLE PLATTE 30.69N 92.28W
06/03/2007 EVANGELINE LA LAW ENFORCEMENT
A FEW TREES AND POWER LINES BLOWN DOWN ACROSS THE PARISH
0320 PM TSTM WND DMG JENNINGS 30.22N 92.66W
06/03/2007 JEFFERSON DAVIS LA LAW ENFORCEMENT
TREE FELL ONTO A POWER LINE
0325 PM TSTM WND DMG 4 SSE EFFIE 31.16N 92.13W
06/03/2007 AVOYELLES LA LAW ENFORCEMENT
AVOYELLES PARISH SHERIFF REPORTS TREE DOWN ON A POWER
LINE ALONG HIGHWAY 1 IN WESTERN PART OF THE PARISH.
0330 PM HAIL CROWLEY 30.21N 92.38W
06/03/2007 E0.75 INCH ACADIA LA PUBLIC
0340 PM TSTM WND DMG OPELOUSAS 30.52N 92.08W
06/03/2007 ST. LANDRY LA LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN IN AND AROUND OPELOUSAS
0341 PM TSTM WND GST PORT BARRE 30.56N 91.96W
06/03/2007 M45.00 MPH ST. LANDRY LA MESONET
MEASURED AT LAIS AG RESEARCH STATION
0406 PM HAIL SCOTT 30.24N 92.09W
06/03/2007 E1.00 INCH LAFAYETTE LA PUBLIC
PENNY TO QUARTER SIZE HAIL
0406 PM TSTM WND DMG SCOTT 30.24N 92.09W
06/03/2007 LAFAYETTE LA PUBLIC
PUBLIC REPORTED 60 TO 70 MPH WINDS WITH TREE LIMBS FLYING
AROUND.
0410 PM TSTM WND GST 2 ESE LAFAYETTE 30.20N 92.00W
06/03/2007 M51.00 MPH LAFAYETTE LA ASOS
MEASURED AT LAFAYETTE REGIONAL AIRPORT
0420 PM TSTM WND DMG PARKS 30.22N 91.83W
06/03/2007 ST. MARTIN LA LAW ENFORCEMENT
2 TREES BLOWN DOWN
0509 PM TSTM WND DMG FRANKLIN 29.80N 91.51W
06/03/2007 ST. MARY LA LAW ENFORCEMENT
POWER LINE BLOWN DOWN
&&
SHAMBURGERLocal storm report, Jun 4, 12:48 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 PM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 4 SW ABBEVILLE 29.93N 92.17W
06/04/2007 VERMILION LA LAW ENFORCEMENT
TREE FELL ACROSS THE ROADWAY NEAR HWY 693 AND DETRAZ RD.
&&
BARRYLocal storm report, Jun 4, 3:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL COLMESNEIL 30.91N 94.42W
06/04/2007 E0.75 INCH TYLER TX LAW ENFORCEMENT
REPORTED BY TYLER COUNTY SHERIFFS OFFICE
&&
SHAMBURGERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:50 AM CDT | Severe Thunderstorm Warning | LCH | Iberia | 35 min |
| Jun 4, 3:22 PM CDT | Flash Flood Warning | LCH | Vermilion | 113 min |
| Jun 4, 4:23 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 67 min |
| Jun 4, 4:59 PM CDT | Flash Flood Warning | LCH | Vermilion | 4 hr |
| Jun 4, 5:06 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson Davis | 39 min |
| Jun 4, 5:14 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 61 min |
| Jun 4, 5:30 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 60 min |
| Jun 4, 6:06 PM CDT | Severe Thunderstorm Warning | LCH | Acadia | 39 min |
| Jun 4, 6:16 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 59 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.